# SDR AALA202108259392

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Stuck
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ENGINE AFT ENGINE MOUNT CENTER LOWER SOLID PIN STUCK. REPLACED PIN PER AMM 71-22-11-000-010-A AND AMM 71-22-11-200-804-A.
